# SDR SRAA970403

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON PRE-FLIGHT INSPECTION FOUND NR 2 NACELLE OVERHEAT WOULD NOT TEST.   FOUND LOWER RIGHT AFT SIDE OVERHEAT DETECTOR HAD BROKEN WIRE, REPAIRED BROKEN WIRE, SYSTEM OPS CHECKED GOOD PER M.M. CH 26-10-4.
